Identities with derivations on rings and Banach algebrasReport as inadecuate

Identities with derivations on rings and Banach algebras - Download this document for free, or read online. Document in PDF available to download.

Glasnik matematički, Vol.40 No.2 November 2005. -

In this paper we prove the following result. Let m 1, n 1 be integers and let R be a 2mn(m+n-1)!-torsion free semiprime ring. Suppose there exist derivations D, G : R R such that D(xm)xn + xnG(xm) = 0 holds for all x R. In this case both derivations D and G map R into its center and D = -G. We apply this purely algebraic result to obtain a range inclusion result of continuous derivations on Banach algebras.

Prime ring; semiprime ring; Banach algebra; derivation; commuting mapping; centralizing mapping; skew-commuting mapping; skew-centralizing mapping

Author: Joso Vukman -



Related documents